# SDR AALA201804109025

- Difficulty date: April 7, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 11,259 hours, 5,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT HAS OILY ODOR,  VERY STRONG, LIKE DIRTY SOCKS OR VAPORZED OIL. PACKS WITH GROUND AIR CART,  LEFT PACK HAD OILY ODOR FOR 5 MINUTES OF OPERATION. RIGHT PACK DID NOT HAVE ANY ODOR.  RAN PACKS WITH GROUND AIR CART AND ENGINES IAW 5A1/213, NO FURTHER ODOR FOUND.  ALSO RAN ENGINES FOR 30 MINUTES AT POWER SETTINGS WITH NO ODOR FOUND. BLEED LEFT AIR SUPPLY SYSTEM FOUND TO BE INOPERABLE. AIRCRAFT WAS GROUNDED.  REACTIVATED THE LEFT AIR CONDITIONING PACK,  ACCOMPLISHED A PACK OPS CHECK IAW MM 21-35-00.  COMPLETED CARD 05-96-72 AND CARD 05-96-86, FOR  DECONTAMINATION CONTROL SYSTEMS.
